Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the Hahn-Mazurkiewicz theorem in nonmetric spaces

Author: Sibe Mardešić
Journal: Proc. Amer. Math. Soc. 11 (1960), 929-937
MSC: Primary 54.00
MathSciNet review: 0117688
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. E. Capel, Inverse limit spaces, Duke Math. J. 21 (1954), 233–245. MR 0062417
  • [2] H. Hahn, Mengentheoretische Charakterisierung der stetigen Kurve, Sitzungsber. Akad. Wiss., Wien, vol. 123 (1914) pp. 2433-2489.
  • [3] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144
  • [4] S. Mazurkiewicz, Sur les lignes de Jordan, Fund. Math. vol. 1 (1920) pp. 166-209.
  • [5] Raymond Louis Wilder, Topology of Manifolds, American Mathematical Society Colloquium Publications, vol. 32, American Mathematical Society, New York, N. Y., 1949. MR 0029491

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society